# SDR AALA202408093351

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 98,274 hours, 12,923 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 21-20A MCDR SHUTOFF VALVE - NO FLOW LIGHT ILLUMINATED "SUPPLY AIRFLOW OFF" RESET NO HELP. MID FLT ATTENDANT CREW REST. DECESION WAS MADE TO DIVERT TO LAX. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
